BibTeX record journals/cc/LiskiewiczR99

download as .bib file

@article{DBLP:journals/cc/LiskiewiczR99,
  author    = {Maciej Liskiewicz and
               R{\"{u}}diger Reischuk},
  title     = {On small space complexity classes of stochastic Turing machines and
               Arthur-Merlin-games},
  journal   = {Computational Complexity},
  volume    = {8},
  number    = {3},
  pages     = {273--307},
  year      = {1999},
  url       = {http://dx.doi.org/10.1007/s000370050031},
  doi       = {10.1007/s000370050031},
  timestamp = {Tue, 04 Apr 4441493 19:06:08 +},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cc/LiskiewiczR99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}